Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 136043, 7 pages
http://dx.doi.org/10.1155/2013/136043
Research Article

Approximate Solution of Nonlinear System of BVP Arising in Fluid Flow Problem

1Department of Mathematics, Faculty of Science, Hashemite University, Zarqa 13115, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Faculty of Science, Al-Balqa' Applied University, Salt 19117, Jordan

Received 15 December 2012; Accepted 7 April 2013

Academic Editor: Alexei Mailybaev

Copyright © 2013 A. K. Alomari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor and S. T. Mohyud-Din, “Variational iteration technique for solving higher order boundary value problems,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1929–1942, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Noor and S. T. Mohyud-Din, “A reliable approach for solving linear and nonlinear sixth-order boundary value problems,” International Journal of Computational and Applied Mathematics, vol. 2, no. 2, pp. 163–172, 2007. View at Google Scholar · View at MathSciNet
  3. M. A. Noor and S. T. Mohyud-Din, “Homotopy perturbation method for solving sixth-order boundary value problems,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2953–2972, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Herisanu, V. Marinca, T. Dordea, and G. Madescu, “A new analytical approach to nonlinear vibration of an electric machine,” Proceedings of Romanian Academy Series A, vol. 9, no. 3, 2008. View at Google Scholar
  5. V. Marinca and N. Herisanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat & Mass Transfer, vol. 35, pp. 710–715, 2008. View at Google Scholar
  6. V. Marinca, N. Herisanu, and I. Nemes, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Google Scholar
  7. N. Herişanu and V. Marinca, “Explicit analytical approximation to large-amplitude non-linear oscillations of a uniform cantilever beam carrying an intermediate lumped mass and rotary inertia,” Meccanica, vol. 45, no. 6, pp. 847–855, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Esmaeilpour and D. D. Ganji, “Solution of the Jeffery-Hamel flow problem by optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3405–3411, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Idrees, S. Islam, S. Haq, and S. Islam, “Application of the optimal homotopy asymptotic method to squeezing flow,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3858–3866, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Marinca and N. Herişanu, “An optimal homotopy asymptotic approach applied to nonlinear MHD Jeffery-Hamel flow,” Mathematical Problems in Engineering, vol. 2011, Article ID 169056, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Haq and M. Ishaq, “Solution of strongly nonlinear ordinary differential equations arising in heat transfer with optimal homotopy asymptotic method,” International Journal of Heat & Mass Transfer, vol. 55, no. 21-22, pp. 5737–5743, 2012. View at Google Scholar
  13. J. Ali, S. Islam, S. Islam, and G. Zaman, “The solution of multipoint boundary value problems by the optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2000–2006, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Ali, S. Islam, H. Khan, and S. I. A. Shah, “The optimal homotopy asymptotic method for the solution of higher-order boundary value problems in finite domains,” Abstract and Applied Analysis, vol. 2012, Article ID 401217, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Hashmi, N. Khan, and S. Iqbal, “Numerical solutions of weakly singular Volterra integral equations using the optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1567–1574, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. C. Umavathi and M. S. Malashetty, “Magnetohydrodynamic mixed convection in a vertical channel,” International Journal of Non-Linear Mechanics, vol. 40, no. 1, pp. 91–101, 2005. View at Publisher · View at Google Scholar